No Cover Image

Journal article 100 views

On a class of three dimensional radially symmetric positive definite functions / A. Jalali-Naini; A. J. Watkins; Alan Watkins

Metrika, Volume: 36, Issue: 1, Pages: 327 - 330

Swansea University Author: Alan, Watkins

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1007/BF02614107

Published in: Metrika
ISSN: 0026-1335 1435-926X
Published: 1989
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa51199
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Swansea University Medical School
Issue: 1
Start Page: 327
End Page: 330